Graph Folding of Some Special Graphs
E. El-Kholy & A. El-Esawy
Journal of Mathematics and Statistics, Volume 1, Issue 1, pp. 66–70 · doi.org/10.3844/jmssp.2005.66.70
Abstract
In this study we introduced the definition of graph folding then, we proved that we cannot fold any complete graph except the bipartite graph. By using incidence matrices we described the graph folding.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response
About this article
Cite this article
El-Kholy, E. & El-Esawy, A. (2005). Graph Folding of Some Special Graphs. Journal of Mathematics and Statistics, 1(1), 66–70. https://doi.org/10.3844/jmssp.2005.66.70
- Licence
- © Science Publications
- Issue
- Volume 1, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
